# SDR EIAA2011179

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - FUSELAGE LT AT APPROX BS 2670 ADJACENT TO VERT STAB SEAL RETAINER SKIN HAS A PUNCTURE.  REPAIRED PER B747 SRM 53-30-03 FIGURE 2.
